Acta Mechanica

, Volume 68, Issue 3, pp 185–191

A uniqueness theorem for compressible micropolar flows

Authors

  • C. V. Easwaran
    • Department of Mathematics and StatisticsThe University of Calgary
  • S. R. Majumdar
    • Department of Mathematics and StatisticsThe University of Calgary
Contributed Papers

DOI: 10.1007/BF01190882

Cite this article as:
Easwaran, C.V. & Majumdar, S.R. Acta Mechanica (1987) 68: 185. doi:10.1007/BF01190882

Summary

Using an energy integral method it is proved that the motion of a non-heat conducting compressible micropolar fluid in a bounded regionV=V(t) is uniquely determined by the initial distributions of velocity, microrotation, density and temperature, together with certain boundary conditions.

Copyright information

© Springer-Verlag 1987